MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; SEE H10

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; SEE H10
Model Number LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a male patient, initial left knee implanted on (b)(6) 2021, underwent a revision procedure on (b)(6) 2024, approximately 3 years post the initial procedure.The patient was revised due to loosening from patella and poly wear.All components were revised.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.X-rays were provided.No explanted devices are available for analysis as they were disposed of by the hospital.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 3474346 - 02-010-03-0250 - logic cr femoral cem, left, sz 5, 6521176 - 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, 6561250 - 200-02-41 - three peg patella 41mm, 6799735 - 201-78-15 - holding pin mini sharp point 4 pk, 6550818 - 201-78-81 - 3 trocar, mod.Hex 2pk, s088795 - 521-78-23 - threaded pin size 2.3 collared, s128699 - 521-78-23 - threaded pin size 2.3 collared, s007383 - 521-78-32 - threaded pin size 3.0 collarless, 9019020015 - a10012 - gps implant kit v2.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear of the tibial insert and patella possibly due to malalignment between the implants, high contact stresses during knee flexion/extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.The aseptic (non-infected) loosening may have been the result of an insufficient bond between the implant(s) and the bone(s).The cause of the prosthesis wear and reported loosening cannot be determined because the explanted components were not returned for evaluation and insufficient information was provided to determine which component(s) were found to be worn/loose.
 
Additional Manufacturer Narrative
H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2025-03617.No device was not returned for evaluation; radiograph images were provided of the femoral components; however, the reported event was unable to be confirmed.The review identified there appears to be biological fluid on the backside of the femoral component.The discoloration on the backside of the femoral component appears consistent with exposure to bone cement.However, there does not appear to be retained bone or bone cement on the backside of the femoral component visible in the provided image.Images of the tibial insert and patella components were not provided with the complaint submission; therefore, the prosthesis wear cannot be confirmed.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was performed and no discrepancies were found.Exactech has discovered that a bag used in the packaging of our polyethylene inserts had been produced outside of our quality specifications.The use of these nonconforming bags may enable increased oxygen diffusion to the uhmwpe (ultra-high molecular weight polyethylene) insert, resulting in increased oxidation of the material relative to inserts packaged with bags that conform to exactech¿s specifications.For inserts with greater than five years of shelf life, increased oxidation of the inserts can lead to premature polyethylene wear resulting in a revision surgery.However, while it was packaged in a non-conforming vacuum bag, this tibial insert was on the shelf for less than 5 years before it was implanted.The non-conforming bags were also used in the packaging of our patella components.Patella components packaged in non-evoh vacuum bags, which have a maximum 5-year shelf-life prior to expiration, have reduced risk of oxidative degradation.The patella component involved in this case was on the shelf for 9 months before implantation.A review of complaint history determined that no further action is required as no trends were identified.The revision reported in event was likely the result of prosthesis wear of the tibial insert and patella possibly due to malalignment between the implants, high contact stresses during knee flexion/extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.The aseptic (noninfected) loosening may have been the result of an insufficient bond between the implant(s) and the bone(s).The cause of the prosthesis wear and reported loosening cannot be determined because the explanted components were not returned for evaluation and insufficient information was provided to determine which component(s) were found to be worn/loose.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523782617
MDR Report Key18852932
Report Number1038671-2024-00418
Device Sequence Number7226816
Product Code JWH
UDI-Device Identifier10885862230560
UDI-Public10885862230560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Device Catalogue Number02-012-51-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer05/29/2024
12/15/2025
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date06/06/2024
12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale